# SDR HNAA2017022700067

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 52,776 hours, 63,486 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Part number: BV033012150
- Condition: Burned
- Location: Overhead Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 13AC OVERHEAD BIN LIGHT SMOKE. CABIN OVERHEAD LIGHTS AND CIRCUIT BREAKERS S1,S2 AND R2 DEACTIVATED.COLLARD CIRCUIT BREAKERS.  LOWERED BINS AT 12 AND 11AC. REMOVED AND REPLACED BALLAST AND LAMP HOLDER.   SPLICED WIRES IAW MM 20-45-07.  SECURED BINS, RESET CIRCUIT BREAKERS. OPS CHECKED GOOD.
